Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2017, Article ID 2658124, 10 pages
https://doi.org/10.1155/2017/2658124
Research Article

Numerical Simulation of One-Dimensional Fractional Nonsteady Heat Transfer Model Based on the Second Kind Chebyshev Wavelet

1College of Mechanical Engineering, Taiyuan University of Science and Technology, Taiyuan, Shanxi 030024, China
2Collaborative Innovation Center of Taiyuan Heavy Machinery Equipment, Taiyuan, Shanxi 030024, China
3College of Mechanical Engineering, Taiyuan University of Technology, Taiyuan, Shanxi 030024, China

Correspondence should be addressed to Fuqiang Zhao; moc.361@raegqfz and Jiaquan Xie; moc.361@289591173qjx

Received 23 August 2017; Revised 6 November 2017; Accepted 20 November 2017; Published 11 December 2017

Academic Editor: Jorge E. Macías-Díaz

Copyright © 2017 Fuqiang Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. L. Bagley and P. J. Torvik, “A theoretical basis for the application of fractional calilus to visoelasticity,” Journal of Rheology, vol. 27, no. 3, pp. 201–210, 1983. View at Publisher · View at Google Scholar · View at Scopus
  2. R. L. Magin, “Fractional calculus in bioengineering,” Critical Reviews in Biomedical Engineering, vol. 32, no. 1, pp. 1–377, 2004. View at Publisher · View at Google Scholar · View at Scopus
  3. D. A. Robinson, “The use of control systems analysis in the neurophysiology of eye movements.,” Annual Review of Neuroscience, vol. 4, pp. 463–503, 1981. View at Publisher · View at Google Scholar · View at Scopus
  4. I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1999. View at MathSciNet
  5. K. Diethelm, The Analysis of Fractional Differential Equations, vol. 2004 of Lecture Notes in Mathematics, Springer-Verlag, Berlin, Germany, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  6. Y.-M. Chen, Y.-Q. Wei, D.-Y. Liu, D. Boutat, and X.-K. Chen, “Variable-order fractional numerical differentiation for noisy signals by wavelet denoising,” Journal of Computational Physics, vol. 311, pp. 338–347, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. A. Guerrero and M. A. Moreles, “On the numerical solution of the eigenvalue problem in fractional quantum mechanics,” Communications in Nonlinear Science and Numerical Simulation, vol. 20, no. 2, pp. 604–613, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. R. T. Baillie, “Long memory processes and fractional integration in econometrics,” Journal of Econometrics, vol. 73, no. 1, pp. 5–59, 1996. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. V. V. Kulish and J. L. Lage, “Application of fractional calculus to fluid mechanics,” Journal of Fluids Engineering, vol. 124, no. 3, pp. 803–806, 2002. View at Publisher · View at Google Scholar · View at Scopus
  10. V. E. Tarasov, “Fractional integro-differential equations for electromagnetic waves in dielectric media,” Theoretical and Mathematical Physics, vol. 158, no. 3, pp. 355–359, 2009. View at Publisher · View at Google Scholar · View at Scopus
  11. T. Liu, “A wavelet multiscale method for the inverse problem of a nonlinear convection--diffusion equation,” Journal of Computational and Applied Mathematics, vol. 330, pp. 165–176, 2018. View at Publisher · View at Google Scholar · View at MathSciNet
  12. M. H. Heydari, M. R. Hooshmandasl, and F. M. M. Ghaini, “Wavelets method for the time fractional diffusion-wave equation,” Physics Letters A, vol. 379, no. 3, pp. 71–76, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  13. Y. Chen, Y. Wu, Y. Cui, Z. Wang, and D. Jin, “Wavelet method for a class of fractional convection-diffusion equation with variable coefficients,” Journal of Computational Science, vol. 1, no. 3, pp. 146–149, 2010. View at Publisher · View at Google Scholar · View at Scopus
  14. G. Hariharan and K. Kannan, “Review of wavelet methods for the solution of reaction-diffusion problems in science and engineering,” Applied Mathematical Modelling, vol. 38, no. 3, pp. 799–813, 2014. View at Publisher · View at Google Scholar · View at Scopus
  15. M. Yi, Y. Ma, and L. Wang, “An efficient method based on the second kind Chebyshev wavelets for solving variable-order fractional convection diffusion equations,” International Journal of Computer Mathematics, pp. 1–19, 2017. View at Publisher · View at Google Scholar
  16. F. Zhou and X. Xu, “The third kind Chebyshev wavelets collocation method for solving the time-fractional convection diffusion equations with variable coefficients,” Applied Mathematics and Computation, vol. 280, pp. 11–29, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. M. H. Heydari, M. R. Hooshmandasl, C. Cattani, and G. Hariharan, “An optimization wavelet method for multi variable-order fractional differential equations,” Fundamenta Informaticae, vol. 151, no. 1-4, pp. 255–273, 2017. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. M. Behroozifar and A. Sazmand, “An approximate solution based on Jacobi polynomials for time-fractional convection-diffusion equation,” Applied Mathematics and Computation, vol. 296, pp. 1–17, 2017. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. N. H. Sweilam, A. M. Nagy, and A. A. El-Sayed, “Second kind shifted Chebyshev polynomials for solving space fractional order diffusion equation,” Chaos, Solitons and Fractals, vol. 73, pp. 141–147, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  20. N. H. Sweilam, A. M. Nagy, and A. A. El-Sayed, “On the numerical solution of space fractional order diffusion equation via shifted Chebyshev polynomials of the third kind,” Journal of King Saud University - Science, vol. 28, no. 1, pp. 41–47, 2016. View at Publisher · View at Google Scholar · View at Scopus
  21. S. Abbasbandy, S. Kazem, M. S. Alhuthali, and H. H. Alsulami, “Application of the operational matrix of fractional-order Legendre functions for solving the time-fractional convection-diffusion equation,” Applied Mathematics and Computation, vol. 266, pp. 31–40, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. Y. Yang, Y. Chen, Y. Huang, and H. Wei, “Spectral collocation method for the time-fractional diffusion-wave equation and convergence analysis,” Computers and Mathematics with Applications, vol. 73, no. 6, pp. 1218–1232, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  23. E. Pindza and K. M. Owolabi, “Fourier spectral method for higher order space fractional reaction-diffusion equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 40, pp. 112–128, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. F. Zeng and C. Li, “A new Crank-Nicolson finite element method for the time-fractional subdiffusion equation,” Applied Numerical Mathematics, vol. 121, pp. 82–95, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  25. M. H. Heydari, M. R. Hooshmandasl, G. B. Loghmani, and C. Cattani, “Wavelets Galerkin method for solving stochastic heat equation,” International Journal of Computer Mathematics, vol. 93, no. 9, pp. 1579–1596, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. K. Burrage, A. Cardone, R. D'Ambrosio, and B. Paternoster, “Numerical solution of time fractional diffusion systems,” Applied Numerical Mathematics, vol. 116, pp. 82–94, 2017. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. V. G. Pimenov, A. S. Hendy, and R. H. De Staelen, “On a class of non-linear delay distributed order fractional diffusion equations,” Journal of Computational and Applied Mathematics, vol. 318, pp. 433–443, 2017. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  28. B. Zogheib and E. Tohidi, “A new matrix method for solving two-dimensional time-dependent diffusion equations with Dirichlet boundary conditions,” Applied Mathematics and Computation, vol. 291, pp. 1–13, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  29. F. Zhou and X. Xu, “Numerical solution of the convection diffusion equations by the second kind Chebyshev wavelets,” Applied Mathematics and Computation, vol. 247, pp. 353–367, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  30. J. Xie, Q. Huang, and X. Yang, “Numerical solution of the one-dimensional fractional convection diffusion equations based on Chebyshev operational matrix,” SpringerPlus, vol. 5, no. 1, article no. 1149, 2016. View at Publisher · View at Google Scholar · View at Scopus
  31. Q. Chen, Z. Dong, Y. Ma et al., “Test thermo-physical properties of solid material based on one dimensional unsteady heat transfer model in constant temperature boundary condition,” Journal of Central South University, vol. 46, no. 12, pp. 4686–4692, 2015. View at Google Scholar